It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Heart Disorders Board Index
Pages: 1Showing 1 - 7 of 7 for inr and plavix. (0.093 seconds)


... who said that he thinks the dark stools are due to a bowel problem. He sent him to an internal medicine Dr for a colonoscopy. The Internal Med Dr examined him and decided to do an endoscopy instead. It turns out that he has three small ulcers in his stomach. ... (7 replies)
... I am on both coumadin and plavix. When did your Dad have his last inr? ... (7 replies)
... Beerzoids, I,m not sure....what do PT & INR stand for? It seems like they test for a million things when the do blood work every 4 mths or so. (3 replies)

... Salads constitute a large part of my diet. I eat very large "green" salads. I've been tracking my PT and INR for years. ... (3 replies)
... clotting med unless there are tests. Really it is not a difficult concept to accept when there is an understanding that people have different physiology and react differently to medication. ... (9 replies)
... Hi Lupines, and thanks for the reply. He has no other symptoms, no stomach cramps or anything else. Just the dark stools. He gets his INR checked religiously every couple weeks, and his levels have been fine according to his doctor. ... (7 replies)
... I hope your doctor is checking your PT/INR levels while your on the coumadin. If your blood is too thin that could be causing your chest pain too. On the other hand maybe you levels haven't reached therapuetic range yet which also could cause CP. (7 replies)




Pages: 1

All times are GMT -7. The time now is 10:49 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!